MAUDE Adverse Event Report: TELEFLEX MEDICAL HEMOLOK TAKEAPART ML 5MM ENDO APPLIER; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HEMOLOK TAKEAPART ML 5MM ENDO APPLIER; APPLIER, SURGICAL, CLIP
Model Number IPN915191
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
The tip of the applier got broken in the patient while in use during laparoscopic hepatectomy.No parts/fragments were confirmed by x-ray after procedure.However, the user would like us to check if any parts are missing on the applier.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).During visual and functional examination, we found the following: the pull rod is bent and the joint for the mouthpieces is broken.Color marking at pull rod is strongly deformed.All parts of the broken linkage systems we received back; no part is missing.Upon review of the device history records for the affected lot number, we can confirm that both the correct material and correct components had been used and that the instrument meets the product specifications.All process steps were found to have been properly documented.100% functional test at final inspection found good.The root cause: excessive force to the handle during use.At k & w, no further measures will be initiated; this complaint is being rejected by us.

Brand Name
HEMOLOK TAKEAPART ML 5MM ENDO APPLIER
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11706660
Report Number3011137372-2021-00124
Device Sequence Number14237489
Product Code GDO
UDI-Device Identifier24026704697841
UDI-Public24026704697841
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915191
Device Catalogue Number544965T
Device Lot NumberN0-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2021
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1